Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 244

All articles in this issue are freely accessible.

Generalized conjugate function theorems for solutions of first-order elliptic systems on the plane
Chung Ling Yu.
Trans. Amer. Math. Soc. 244 (1978), 1-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506608
Existence theorems for Pareto optimization; multivalued and Banach space valued functionals
L. Cesari and M. B. Suryanarayana.
Trans. Amer. Math. Soc. 244 (1978), 37-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506609
On the boundary behaviour of functions orthogonal to invariant subspaces
Kar Koi Leung.
Trans. Amer. Math. Soc. 244 (1978), 67-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506610
Two-dimensional $𝜖$-isometries
D. G. Bourgin.
Trans. Amer. Math. Soc. 244 (1978), 85-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506611
Application of the sector condition to the classification of sub-Markovian semigroups
Martin L. Silverstein.
Trans. Amer. Math. Soc. 244 (1978), 103-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506612
The Hanf number of the first order theory of Banach spaces
Saharon Shelah and Jacques Stern.
Trans. Amer. Math. Soc. 244 (1978), 147-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506613
On the exceptional central simple non-Lie Mal’cev algebras
Renate Carlsson.
Trans. Amer. Math. Soc. 244 (1978), 173-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506614
The isotopy problem for Jordan matrix algebras
Holger P. Petersson.
Trans. Amer. Math. Soc. 244 (1978), 185-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506615
Rational fibrations, minimal models, and fibrings of homogeneous spaces
Stephen Halperin.
Trans. Amer. Math. Soc. 244 (1978), 199-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0515558
Analytically decomposable operators
Ridgley Lange.
Trans. Amer. Math. Soc. 244 (1978), 225-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506617
$R$-separation of variables for the four-dimensional flat space Laplace and Hamilton-Jacobi equations
E. G. Kalnins and Willard Miller.
Trans. Amer. Math. Soc. 244 (1978), 241-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506618
Algebraic structures for $⨁∑_{n≥1}L^{2}(Z/n)$ compatible with the finite Fourier transform
L. Auslander and R. Tolimieri.
Trans. Amer. Math. Soc. 244 (1978), 263-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506619
An asymptotic double commutant theorem for $C^{∗} $-algebras
Donald W. Hadwin.
Trans. Amer. Math. Soc. 244 (1978), 273-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506620
Some $3$-manifolds which admit Klein bottles
Paik Kee Kim.
Trans. Amer. Math. Soc. 244 (1978), 299-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 506621
The eigenvalue spectrum as moduli for flat tori
Scott Wolpert.
Trans. Amer. Math. Soc. 244 (1978), 313-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0514879